Day Nurse Capsules - 20 Pack

No reviews

Price:
Sale price€9.99 EUR

Description

For the relief of the symptoms of colds and influenza.

Should not be used with other paracetamol-containing products, decongestants or cough and cold medicines.

Adults and Children over 16 years

Two capsules every four hours, up to a maximum of 4 doses in 24 hours if needed, or up to a maximum of three doses within any 24 hour period if a night-time paracetamol-containing product is taken before bedtime. Minimum dosing interval: 4 hours. Do not exceed the stated dose. Do not use for longer than 7 days unless your doctor agrees.

Use the lowest amount needed to achieve benefit for the shortest duration of treatment.

Children under 16 years

Not to be given to children under sixteen years of age.

 

The product is contraindicated in patients with:

• Hypersensitivity to any of the ingredients or excipients.

• Severe hypertension or coronary artery disease.

• Severe renal impairment.

• Hyperexcitability.

• With or at risk of developing, respiratory failure (e.g. those with chronic obstructive airways disease or pneumonia) or those with bronchiolitis or bronchiectasis due to sputum retention.

• Who are receiving other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like medicines).

• Who are receiving Monoamine Oxidase Inhibitors (MAOIs) or for two weeks after stopping a MAOI drug.

• Who are taking oxazolidinone class of antibiotics (including linezolid).

• In patients taking beta-blockers and other antihypertensives.

 

Should be given with caution to patients with mild to moderate kidney impairment and in those with impaired liver function. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease. Overdose may cause liver failure, which may require liver transplant or lead to death.

The product should be discontinued immediately, and medical advice should be sought:

• If sudden abdominal pain, rectal bleeding or other symptoms of ischaemic colitis develop as there have been reports of ischaemic colitis with pseudoephedrine.

• There have been rare cases of posterior reversible encephalopathy (PRES)/reversible cerebral vasoconstriction syndrome (RCVS) reported with sympathomimetic drugs, including pseudoephedrine. Symptoms reported included sudden onset of severe headache, nausea, vomiting, and visual disturbances. Most cases improved or resolved within a few days following appropriate treatment. Pseudoephedrine should be discontinued immediately, and medical advice sought if signs/symptoms of PRES/RCVS develop.

Cases of ischaemic optic neuropathy have been reported with pseudoephedrine. Pseudoephedrine should be discontinued if sudden loss of vision or decreased visual acuity such as scotoma occurs.

Severe skin reactions such as acute generalized exanthematous pustulosis (AGEP) may occur with pseudoephedrine-containing products. This acute pustular eruption may occur within the first 2 days of treatment, with fever, and numerous, small, mostly non-follicular pustules arising on a widespread oedematous erythema and mainly localized on the skin folds, trunk, and upper extremities. Patients should be carefully monitored. If signs and symptoms such as pyrexia, erythema, or many small pustules are observed, administration of Day Nurse Capsules should be discontinued, and appropriate measures taken if needed.

Medical advice should be sought before taking this product in patients with:

• glutathione depletion due to metabolic deficiencies

• psychosis

• cardiovascular disease

• arrhythmias

• hypertension

• hyperthyroidism

• prostatic enlargement

• diabetes

• glaucoma

• phaeochromocytoma

• chronic or persistent cough, asthma, or where cough is accompanied by excessive secretions

• taking tricyclic antidepressants

Use with caution:

• in patients taking vasoconstrictive agents such as ergot alkaloids

• when planning surgery. Acute perioperative hypertension may occur if volatile halogenated anaesthetics are used simultaneously with indirect sympathomimetic agents. It is recommended that pseudoephedrine treatment is stopped for several days before anaesthesia.

• in patients taking other CNS depressants (including alcohol). Pholcodine may enhance the CNS effects of alcohol and other CNS depressants.

Severe cutaneous adverse reactions (SCARs) including acute generalized exanthematous pustulosis (AGEP) may occur with pholcodine-containing products. These can be life-threatening or fatal, have been reported in patients treated with Day Nurse, most likely in the first week. Patients should be advised of the signs and symptoms and monitored closely for skin reactions. If signs and symptoms suggestive of these reactions appear, Day Nurse should be discontinued immediately.

Caution is needed in patients with a history of drug abuse. Pholcodine is an opioid and addiction is observed with opioids as a class.

Pseudoephedrine content of this product may result in a positive reaction during antidoping control tests.

Patients with rare hereditary problems of galactose intolerance, the Lapp lactase deficiency or glucose-galactose malabsorption should not take this product.

Contains paracetamol.

Warning: Do not exceed the stated dose.

Asthmatics should consult their doctor before using this product.

If symptoms persist, consult your doctor.

Do not take with any other paracetamol-containing products. Do not take with any other flu, cold or decongestant products.

Keep out of reach and sight of children.

 

Safe use of pseudoephedrine and pholcodine in pregnancy has not been established despite widespread use over many years. Caution should therefore be exercised by balancing the potential benefit of treatment to the mother against any possible hazards to the developing foetus.

In view of the possible association of foetal abnormalities with first trimester exposure to pseudoephedrine this product should not be used in pregnancy without medical advice. If used, the lowest effective dose and shortest duration of treatment should be considered.

Pseudoephedrine is excreted in breast milk in small amounts but the effect of this on breast fed infants is unknown. The safety of the ingredients during lactation has not been established . Therefore, the use of the product during lactation should only be on medical advice, and only if the benefits to the mother outweigh the risks to the infant. If used, the lowest effective dose and shortest duration of treatment should be considered

 

 

Active Ingredient

mg/cap

Paracetamol

500

Pseudoephedrine Hydrochloride

30

Pholcodine

5

data-no-reviews="hide"> Trustpilot